The Alternativity Measures Of Fuzzy-Sets

UTSePress Research/Manakin Repository

Search UTSePress Research

Advanced Search


My Account

Show simple item record Ying, Mingsheng en_US
dc.contributor.editor en_US 2010-05-28T09:47:25Z 2010-05-28T09:47:25Z 1990 en_US
dc.identifier 2008004845 en_US
dc.identifier.citation Ying Mingsheng 1990, 'The Alternativity Measures Of Fuzzy-Sets', Elsevier Science Bv, vol. 37, no. 1, pp. 105-110. en_US
dc.identifier.issn 0165-0114 en_US
dc.identifier.other C1UNSUBMIT en_US
dc.description.abstract NA en_US
dc.language en_US
dc.publisher Elsevier Science Bv en_US
dc.relation.isbasedon en_US
dc.title The Alternativity Measures Of Fuzzy-Sets en_US
dc.parent Fuzzy Sets and Systems en_US
dc.journal.volume 37 en_US
dc.journal.number 1 en_US
dc.publocation Amsterdam en_US
dc.identifier.startpage 105 en_US
dc.identifier.endpage 110 en_US FEIT.School of Systems, Management and Leadership en_US
dc.conference Verified OK en_US
dc.for 080203 en_US
dc.personcode 103396 en_US
dc.percentage 50 en_US Computational Logic and Formal Languages en_US
dc.classification.type FOR-08 en_US
dc.edition en_US
dc.custom en_US en_US
dc.location.activity en_US
dc.description.keywords NA en_US
dc.staffid 103396 en_US

Files in this item

This item appears in the following Collection(s)

Show simple item record